# SDR AALA200906200003

- Difficulty date: June 20, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 54,155 hours, 21,023 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - AIRCRAFT LOST GREEN HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  REPLACED LEFT ENGINE GREEN HYDRAULIC PUMPS AND CASE DRAIN FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
